Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 21, NWS Amarillo, TX

May 26, 20254 counties in Texas

NWS Amarillo, TX issued this tornado warning at May 26, 2025, 7:08 PM CDT for 4 counties in Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2025, 7:08 PM CDT (00:08 UTC)
Expired
May 26, 2025, 7:45 PM CDT
In force
37 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX

The radar

The Amarillo radar (KAMA), 54 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 5:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1011 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1011 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

320 
WFUS54 KAMA 270008
TORAMA
TXC011-065-129-179-270045-
/O.NEW.KAMA.TO.W.0021.250527T0008Z-250527T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
708 PM CDT Mon May 26 2025

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Northeastern Armstrong County in the Panhandle of Texas...
  Southeastern Carson County in the Panhandle of Texas...
  Southwestern Gray County in the Panhandle of Texas...
  Northwestern Donley County in the Panhandle of Texas...

* Until 745 PM CDT.

* At 708 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles north of Groom, or 15 miles east of Panhandle,
  moving south at 20 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Groom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3528 10116 3529 10110 3514 10099 3510 10115
TIME...MOT...LOC 0008Z 350DEG 15KT 3528 10112 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

COR
2 follow-up statements
565 
WWUS54 KAMA 270027
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
727 PM CDT Mon May 26 2025

TXC011-065-129-179-270045-
/O.CON.KAMA.TO.W.0021.000000T0000Z-250527T0045Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
727 PM CDT Mon May 26 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN ARMSTRONG...SOUTHEASTERN CARSON...SOUTHWESTERN GRAY AND
NORTHWESTERN DONLEY COUNTIES...

At 726 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Groom, or 16 miles northeast of Claude, moving south
at 15 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Groom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3525 10113 3526 10108 3514 10099 3510 10115
TIME...MOT...LOC 0026Z 350DEG 15KT 3521 10110 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25IN

$$

COR
783 
WWUS54 KAMA 270035
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
735 PM CDT Mon May 26 2025

TXC011-065-129-179-270045-
/O.EXP.KAMA.TO.W.0021.000000T0000Z-250527T0045Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
735 PM CDT Mon May 26 2025

...THE TORNADO WARNING FOR NORTHEASTERN ARMSTRONG...SOUTHEASTERN
CARSON...SOUTHWESTERN GRAY AND NORTHWESTERN DONLEY COUNTIES WILL
EXPIRE AT 745 PM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
the Panhandle of Texas.

&&

LAT...LON 3525 10113 3526 10108 3514 10099 3510 10115
TIME...MOT...LOC 0035Z 350DEG 15KT 3518 10109 

$$

COR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 6:58 PM CDT, 10 minutes earlier. Its key messages:

  • Issued at 104 PM CDT Mon May 26 2025 -Showers and storms in this afternoon and then again in the evening. Low chance for storms to be severe with 1" hail and 60 mph winds. -Wednesday through the end of the week will bring daily chances of thunderstorms, some that could reach severe criteria. Currently best chances remain on Wednesday but overall confidence in any severe storms is low at this time.
Area forecast discussion, May 26, 6:58 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
658 PM CDT Mon May 26 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 104 PM CDT Mon May 26 2025

-Showers and storms in this afternoon and then again in the
 evening. Low chance for storms to be severe with 1" hail and 60
 mph winds.

-Wednesday through the end of the week will bring daily chances of
 thunderstorms, some that could reach severe criteria. Currently
 best chances remain on Wednesday but overall confidence in any
 severe storms is low at this time.

&&

.SHORT TERM ...
(This evening through Tuesday night)
Issued at 104 PM CDT Mon May 26 2025

A weather system continues to impact the panhandles with rounds of
rain showers and thunderstorms. Currently there is a small
disturbance from this weather system is moving across the
panhandles causing the ongoing line of rain showers and
thunderstorms. The rain showers and thunderstorms along this line
are more potent in the northern panhandles which were not worked
over by the early morning convection. In addition there is a small
MCV that has formed on the northern portions of the line which
will further aid thunderstorm development. Overall dynamics as
such that most of the thunderstorms along this line will remain
weak with a low chance for strong to severe storms. This line of
storms is moving at a fairly fast clip to the east such that it
should eject out of the panhandles by the mid afternoon hours.
Behind this line conditions may clear out allowing for some
daytime heating to rebuild instability. This instability will
come into play late this afternoon through this evening when the
main portions of this weather system passes through the
panhandles. This will have a high chance of flaring up another
line of rain showers and thunderstorms. Since the southern
panhandles is being worked over less by the current wave it stand
to reason that high instability will be located there. This means
the main portion of the weather system may be more active in the
southern panhandles than the northern. There is a low chance that
the storms with the main wave may become strong to severe with
winds and hail remaining the main threats. This activity has a
high chance of continuing into the overnight hours before finally
moving out of the panhandles along with the main portions of the
weather system. While all the rain and thunderstorms are occurring
there is a low chance for flooding through multiple rounds of rain
hitting the same spot. There is then a moderate chance for misty
to foggy conditions to develop during the early morning hours of
Tuesday following the departure of the rain/thunder. Then for
Tuesday a brief ridge have a high chance of passing across the
panhandles bringing more stable conditions. However this ridge
will not be sufficient to stop all convection with there being a
low chance for isolated thunderstorms during Tuesday afternoon. As
there is little in the way of upper level support it is very
unlikely that any storms on Tuesday will become strong much less
severe.

SH

&&

.LONG TERM ...
(Wednesday through next Sunday)
Issued at 104 PM CDT Mon May 26 2025

Another weather system has a high chance of impacting the southern
plains including the panhandles on Wednesday. The dynamics and
moisture of this system are such that it will have a moderate to
high chance of causing thunderstorms. In fact it looks like this
system may be capable of producing strong to severe thunderstorms
during the afternoon to evening hours of Wednesday. Thursday the
weather system pushes eastward which will still allow rain showers
and thunderstorms to form just at a lesser amount and intensity
compared to Wednesday. Then for the weekend there is a low to
moderate chance that high pressure starts to build back into the
southern plains. This would lead to only a low chance for daily
rain showers and thunderstorms as the high pressure would not be
strong enough to suppress all convection. However there is a
chance that tropical system formation off the SW coast of Mexico
get ingested within the large scale flow. If this comes to pass
then more moisture and instability may arrive in the southern
plains for the weekend instead of the high pressure. So confidence
in any forecast for the weekend into next week remains low at this
time as many uncertain variables remain in play.

SH

&&

.AVIATION...
(00Z TAFS)
Issued at 654 PM CDT Mon May 26 2025

Thunderstorms are expected to impact or at least be within the
vicinity of all terminals through 06z. Low ceilings potentially as
low as IFR are forecast at all sites overnight into tomorrow
morning after storms clear out, before gradually lifting in the
morning-afternoon. Winds will be mostly light and variable less
than 10 kts.

Harrel

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                52  74  56  77 /  50  10  10  40
Beaver OK                  50  71  52  76 /  30  10  20  60
Boise City OK              47  75  51  77 /  50  10  20  60
Borger TX                  54  76  56  80 /  40  10  10  40
Boys Ranch TX              52  76  56  81 /  50  10  20  50
Canyon TX                  52  75  55  78 /  50  10  20  40
Clarendon TX               54  73  56  75 /  50  10  10  30
Dalhart TX                 48  74  51  78 /  40  10  10  50
Guymon OK                  49  73  51  76 /  40  10  20  60
Hereford TX                52  77  56  79 /  50  10  20  40
Lipscomb TX                52  71  54  75 /  40  10  10  40
Pampa TX                   52  73  56  75 /  50  10  10  40
Shamrock TX                54  73  55  76 /  40  10  10  20
Wellington TX              56  73  56  77 /  40  10  10  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...98
LONG TERM....98
AVIATION...38
Hazardous weather outlook, May 26, 12:32 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
1232 PM CDT Mon May 26 2025

OKZ001>003-TXZ001>020-317-270545-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
1232 PM CDT Mon May 26 2025

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms continue to impact the panhandles this afternoon and
then again this evening. A few of these storms may become strong
to severe with large hail and strong winds. Additionally the
storms may produce heavy rainfall that can cause localized
flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

At least a moderate chance for thunderstorms each day Wednesday
through Friday. Then a low chance for thunderstorms through the
weekend. Currently there is a low chance for severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, May 26, 3:29 PM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Amarillo TX
329 PM CDT Mon May 26 2025

TXZ010-015-262100-
Hemphill TX-Wheeler TX-
329 PM CDT Mon May 26 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WHEELER AND
SOUTHEASTERN HEMPHILL COUNTIES THROUGH 400 PM CDT...

At 329 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northeast of Briscoe to 3 miles
southwest of Wheeler. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wheeler and Allison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3537 10035 3567 10024 3577 10000 3543 10000
TIME...MOT...LOC 2029Z 243DEG 28KT 3563 10021 3541 10031

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

COR
Special weather statement, May 26, 4:24 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Amarillo TX
424 PM CDT Mon May 26 2025

TXZ002-003-262145-
Sherman TX-Hansford TX-
424 PM CDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL HANSFORD AND
SOUTHEASTERN SHERMAN COUNTIES THROUGH 445 PM CDT...

At 423 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Sunray, or 19 miles southeast of Stratford, moving
east at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of west central
Hansford and southeastern Sherman Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3632 10149 3605 10166 3605 10167 3618 10193
      3637 10182
TIME...MOT...LOC 2123Z 289DEG 16KT 3622 10176

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DGW
Special weather statement, May 26, 4:42 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Amarillo TX
442 PM CDT Mon May 26 2025

TXZ002-003-262200-
Sherman TX-Hansford TX-
442 PM CDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HANSFORD AND
SOUTHEASTERN SHERMAN COUNTIES THROUGH 500 PM CDT...

At 441 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Morse, or 24 miles southeast of Stratford, moving
east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern
Hansford and southeastern Sherman Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3627 10143 3605 10158 3605 10167 3618 10183
      3631 10171
TIME...MOT...LOC 2141Z 289DEG 16KT 3620 10167

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DGW
Special weather statement, May 26, 5:28 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Amarillo TX
528 PM CDT Mon May 26 2025

TXZ008-009-013-014-262300-
Hutchinson TX-Gray TX-Roberts TX-Carson TX-
528 PM CDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CARSON...
SOUTHEASTERN HUTCHINSON...NORTHWESTERN GRAY AND SOUTHWESTERN ROBERTS
COUNTIES THROUGH 600 PM CDT...

At 528 PM CDT, Doppler radar was tracking a strong thunderstorm over
Skellytown, or 12 miles west of Pampa, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pampa, Kingsmill, and Skellytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
the Panhandle of Texas.

&&

LAT...LON 3544 10127 3559 10131 3582 10100 3554 10078
TIME...MOT...LOC 2228Z 246DEG 20KT 3558 10118

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

COR
Special weather statement, May 26, 6:22 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Amarillo TX
622 PM CDT Mon May 26 2025

TXZ009-010-262345-
Hemphill TX-Roberts TX-
622 PM CDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ROBERTS AND
NORTHWESTERN HEMPHILL COUNTIES THROUGH 645 PM CDT...

At 622 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 15 miles northwest of Lora, or 15
miles northwest of Miami, moving east at 20 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

This storm will remain over mainly rural areas of northeastern
Roberts and northwestern Hemphill Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
the Panhandle of Texas.

&&

LAT...LON 3581 10047 3584 10082 3598 10083 3606 10057
      3606 10053
TIME...MOT...LOC 2322Z 270DEG 19KT 3590 10075

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

COR
Special weather statement, May 26, 6:44 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Amarillo TX
644 PM CDT Mon May 26 2025

TXZ004-005-270015-
Ochiltree TX-Lipscomb TX-
644 PM CDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN LIPSCOMB AND
SOUTHEASTERN OCHILTREE COUNTIES THROUGH 715 PM CDT...

At 644 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 12 miles southwest of Wolf Creek
Park, or 23 miles south of Perryton, moving northeast at 25 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
         hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Wolf Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3606 10064 3606 10071 3609 10083 3635 10075
      3625 10047
TIME...MOT...LOC 2344Z 204DEG 21KT 3605 10077

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

COR

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:04 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAArmstrong, Carson, Donley, Gray56 min
May 26, 7:29 PM CDTSevere Thunderstorm WarningAMADonley, Gray61 min
May 26, 7:47 PM CDTSevere Thunderstorm WarningAMADeaf Smith43 min
May 26, 7:52 PM CDTSevere Thunderstorm Warning Considerable damage threatAMADonley, Gray68 min
May 26, 8:03 PM CDTTornado WarningAMADonley27 min
May 26, 8:06 PM CDTSevere Thunderstorm WarningAMAWheeler21 min
May 26, 8:25 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham50 min
May 26, 8:25 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley52 min
May 26, 8:53 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACollingsworth, Donley25 min
May 26, 8:54 PM CDTSevere Thunderstorm Warning Considerable damage threatAMADeaf Smith, Oldham, Potter, Randall96 min
May 26, 8:58 PM CDTSpecial Weather StatementAMAHemphill47 min
May 26, 9:10 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler50 min
May 26, 9:39 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAArmstrong, Carson, Donley, Gray66 min
May 26, 9:56 PM CDTAreal Flood AdvisoryAMAArmstrong, Randall2 hr
May 26, 11:40 PM CDTSpecial Weather StatementAMAGray35 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.